Vol. 38, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Bicontinuous preordered topological spaces

Declan McCartan

Vol. 38 (1971), No. 2, 523–529
Abstract

In this paper, preordered topological spaces obeying two natural conditions, known as bicontinuous preordered spaces, are studied. The relationship between the topology of such a space and two associated convex topologies is examined.

Mathematical Subject Classification 2000
Primary: 54F05
Milestones
Received: 8 June 1970
Revised: 26 September 1970
Published: 1 August 1971
Authors
Declan McCartan